# SDR DHL2007770

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6521655476
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE HAS PANEL O/B OF APU EXH WITH 2 LARGE AREAS OF DELAMINATION APPROX W/S 224 TO 330.  TWO AREAS EQUAL TO ABOUT 120 SQ IN.
